MathSciNet Relay Station
MathSciNet bibliographic data
MR1076251 14M17 (14L30)
Vust, Thierry Plongements d'espaces symétriques algébriques: une classification. (French) [Embeddings of algebraic symmetric spaces: a classification] Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 17 (1990), no. 2, 165–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement